# SDR 08FDEA02339

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 4 UPPER WEB SECOND LAYER FOUND WITH CRACK INDICATION (APPROXIMATELY 2 O'CLOCK POSITION) AT HOLE NR C.  CARRIED OUT REPAIR AS PER EA 1-5310-122506, PART 1. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
